# SDR SWAA2025111735016

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FWD LOWER EXIT DOOR LIGHT HAS 2EA BULBS INOPERATIVE.  FOUND SIGN BROKEN AND MISSING LENS MOUNTING SCREW; REPLACED RH OVERWING EXIT.  FORWARD LOWER EMERGENCY EXIT SIGN AND TESTED PER AMM 33-51-01-960-802, NO DEFECTS NOTED.
